# SDR DALA2016102407553

- Difficulty date: October 21, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 52,791 hours, 19,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8862596) DURING INSPECTION FOUND EMERGENCY LIGHTS CHECK FOUND 2R DOOR EXIT SIGN LENS COVER MISSING.  MAINTENANCE REPLACED MISSING EMERGENCY EXIT SIGN LENS.
